Hyers-Ulam stability of functional equations in several variables.
Aequationes mathematicae, Tome 50 (1995) no. 1-2, pp. 143-190
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
historical survey, Cauchy functional equation, Jensen functional equation, quadratic functional equation, polynomial functional equation, Hyers-Ulam stability, functional equations, systems, superstability, cosine and sine functional equations, Banach algebras, bibliography
@article{AM2_1995__50_1-2_137624,
author = {Gian Luigi Forti},
title = {Hyers-Ulam stability of functional equations in several variables.},
journal = {Aequationes mathematicae},
pages = {143--190},
year = {1995},
volume = {50},
number = {1-2},
zbl = {0836.39007},
url = {http://geodesic.mathdoc.fr/item/AM2_1995__50_1-2_137624/}
}
Gian Luigi Forti. Hyers-Ulam stability of functional equations in several variables.. Aequationes mathematicae, Tome 50 (1995) no. 1-2, pp. 143-190. http://geodesic.mathdoc.fr/item/AM2_1995__50_1-2_137624/